# SDR DALA2022033002138

- Difficulty date: March 19, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 7,112 hours, 3,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SLIDE CAUTION MSG. FED TO MEL 25-63-02. PLACARD INSTALLED. REPLACED LT OWEE SLIDE IAW JOB CARD 2563-4002 & A220 AMM 25-63- 02. NO MSG. MCO/PLACARD REMOVED. (LP# 8870566)
